# SDR CA070118003

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Aircraft time: 2,592 hours
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467582
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP OUTPUT IS LOW AT RATED RPM 2600. (TC NR 20070118003)
